MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM
Catalog Number 02.07.0214FUC
Health Effect - Clinical Code Joint Disorder (2373)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 18 july 2017 and includes: the surgeon revised the insert as planned.The surgery was completed successfully.Batch review performed on 21 july 2017.Lot 110871: (b)(4) items manufactured and released on 30 june 2011.Expiration date: 2016-05-31.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability.The surgeon confirms instability in both flexion and extension.The surgeon revised the insert as planned.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 14 MM
Common Device Name
TIBIAL INSERT UC FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6731750
Report Number3005180920-2017-00394
Device Sequence Number1243264
Product Code JWH
UDI-Device Identifier07630030816659
UDI-Public07630030816659
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue Number02.07.0214FUC
Device Lot Number110871
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;